Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Indecomposables of multiplicative fibrations


Author: James P. Lin
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 2793-2797
MSC (2000): Primary 55R20, 55R35, 55R05
DOI: https://doi.org/10.1090/S0002-9939-04-07396-4
Published electronically: March 2, 2004
MathSciNet review: 2054806
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a multiplicative fibration $F \stackrel{j}{\longrightarrow} E \stackrel{\pi}{\longrightarrow} B$ we study the module of indecomposables $QH^*(E; \mathbb{Z}_p)$ for $p$ a prime.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55R20, 55R35, 55R05

Retrieve articles in all journals with MSC (2000): 55R20, 55R35, 55R05


Additional Information

James P. Lin
Affiliation: Department of Mathematics, University of California, San Diego, La Jolla, California 92093–0112
Email: jimlin@euclid.ucsd.edu

DOI: https://doi.org/10.1090/S0002-9939-04-07396-4
Keywords: $H$-space, multiplicative fibration, Serre spectral sequence
Received by editor(s): May 1, 2003
Received by editor(s) in revised form: May 28, 2003
Published electronically: March 2, 2004
Communicated by: Paul Goerss
Article copyright: © Copyright 2004 American Mathematical Society